MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 5 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 5 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE
Model Number 628525S
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device remains implanted.
 
Event or Problem Description
It was reported: during variax clavicle surgery, the locking screw did not lock to the second hole from the distal of the plate.The surgeon exchanged the screw to the new one, but the situation was not changed.The surgeon inserted the second screw as it is to the hole and finished the surgery.The screw is available and will be returned first.Few months later, the plate will be returned after the extraction.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.According to the variax 2 clavicle operative technique guide ¿only non-locking screws may be placed in the oblong holes of the plate.Circular holes accept either locking or non-locking screws.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.According to the initial event description, ¿the locking screw did not lock to the second hole from the distal of the plate.¿ the reported plate is hook plate variax clavicle 5 hole / 16mm / left and the 2nd hole from the distal of the plate is an oblong hole.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
HOOK PLATE VARIAX CLAVICLE 5 HOLE / 16MM / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9387600
Report Number0008031020-2019-01992
Device Sequence Number2242739
Product Code HRS
UDI-Device Identifier07613327085426
UDI-Public07613327085426
Combination Product (Y/N)N
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number628525S
Device Catalogue Number628525S
Device Lot NumberY46879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1